Skip to main content
placeholder image

Reliable dissipative control for singular Markovian systems

Journal Article


Abstract


  • In this paper, the problem of reliable dissipative control is investigated for a continuous-time singular Markovian system with actuator failure. First, a sufficient condition is established in terms of linear matrix inequalities (LMIs), which guarantees a singular Markovian system to be stochastically admissible and strictly (Q,S,R)-dissipative. Based on this criterion, a state feedback controller design method is given in terms of strict LMIs. Moreover, the dissipative control results include the results of H∞ control and passive control as special cases. The effectiveness of the controller designed method in this paper is illustrated by a numerical example. © 2012 John Wiley and Sons Asia Pte Ltd and Chinese Automatic Control Society.

Publication Date


  • 2013

Citation


  • Feng, Z., & Lam, J. (2013). Reliable dissipative control for singular Markovian systems. Asian Journal of Control, 15(3), 901-910. doi:10.1002/asjc.591

Scopus Eid


  • 2-s2.0-84877704508

Web Of Science Accession Number


Start Page


  • 901

End Page


  • 910

Volume


  • 15

Issue


  • 3

Abstract


  • In this paper, the problem of reliable dissipative control is investigated for a continuous-time singular Markovian system with actuator failure. First, a sufficient condition is established in terms of linear matrix inequalities (LMIs), which guarantees a singular Markovian system to be stochastically admissible and strictly (Q,S,R)-dissipative. Based on this criterion, a state feedback controller design method is given in terms of strict LMIs. Moreover, the dissipative control results include the results of H∞ control and passive control as special cases. The effectiveness of the controller designed method in this paper is illustrated by a numerical example. © 2012 John Wiley and Sons Asia Pte Ltd and Chinese Automatic Control Society.

Publication Date


  • 2013

Citation


  • Feng, Z., & Lam, J. (2013). Reliable dissipative control for singular Markovian systems. Asian Journal of Control, 15(3), 901-910. doi:10.1002/asjc.591

Scopus Eid


  • 2-s2.0-84877704508

Web Of Science Accession Number


Start Page


  • 901

End Page


  • 910

Volume


  • 15

Issue


  • 3